# SDR 2010F00008

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N319NE
- Make and model: Boeing 727212
- Aircraft serial: 21349
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 620 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP, THE INSPECTOR PERFORMED VISUAL INSPECTION AND FOUND LEVEL 2 CORROSION ON SKIN OF FWD CARGO DOOR CUTOUT AFT LOWER CORNER STA: BS620 S26R.  AFTER APA (OWNER) VERIFY AS A MAJOR REPAIR ON JAN 29, 2010, THE SKIN CORROSION HAS BEEN REPAIRED IAW DER APPROVED DATA AND FORM 337 WILL BE SUBMITTED TO FAA FOR FINAL RESULT OF CORRECTIVE ACTION DETAIL.
